# SDR USAA2014031800002

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 50,262 hours, 20,600 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 10382
- Condition: Faulted
- Location: Lavatory
- Part time: 31,892 hours, 10,643 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LAVATORY SMOKE DETECTOR FAULT.  R & R FWD LAVATORY SMOKE DETECTOR. FAULT CLEARED & OPERATIONS CHECKED GOOD.
